CORC  > 西安交通大学
Ritz vector solution for partial complex modes of general structures and its applications
Zheng, Tiesheng
刊名Jisuan Jiegou Lixue Jiqi Yingyong/Journal of Computational Structural Mechanics and Applications
1998
卷号15期号:1页码:93-100, 107
ISSN号1000-3401
URL标识查看原文
收录类别EI
内容类型期刊论文
URI标识http://www.corc.org.cn/handle/1471x/6634773
专题西安交通大学
推荐引用方式
GB/T 7714
Zheng, Tiesheng. Ritz vector solution for partial complex modes of general structures and its applications[J]. Jisuan Jiegou Lixue Jiqi Yingyong/Journal of Computational Structural Mechanics and Applications,1998,15(1):93-100, 107.
APA Zheng, Tiesheng.(1998).Ritz vector solution for partial complex modes of general structures and its applications.Jisuan Jiegou Lixue Jiqi Yingyong/Journal of Computational Structural Mechanics and Applications,15(1),93-100, 107.
MLA Zheng, Tiesheng."Ritz vector solution for partial complex modes of general structures and its applications".Jisuan Jiegou Lixue Jiqi Yingyong/Journal of Computational Structural Mechanics and Applications 15.1(1998):93-100, 107.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace